Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are numbness and tingling sensations side effects of Epinephrine?

I had an anaphylactic allergic reaction to nuts today. I administered the epi pen and the hospital gave me a lot of treatments and I am fine now. However, my hands and feet have not stopped tingling since. They are slightly numbed and feel shaky and tingly. I feel too weak to walk. Is this a common side effect of epinephrine? The doctors said it would stop but it hasn’t.
Fri, 7 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Epinephrine would cause similar symptoms as it stimulates the nervous system as well but its effect would last up to 20 minutes, so the fact that you have it continuous for a few days does not match with the effect of Epinephrine.

Very likely you are having anxiety and this is why you are experiencing these symptoms. If you are not better in a few days, you may need to let your doctor know and see the need for treatment for anxiety.

I hope this answers your query. Let me know if I can assist you further.

Regards,
Dr. Antoneta Zotaj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had an Inguinal hernia (both sides) operation performed 3 pm EST yesterday (Tuesday). The pain medication prescribed is Oxycodone/Acetaminophen....